2017
Том 69
№ 7

All Issues

Averaging of stochastic systems of integral-differential equations with "Poisson noise"

Kolomiyets V. G., Mel'nikov A. I., Mukhitdinov T. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 2, pp 242-246.

Citation Example: Kolomiyets V. G., Mel'nikov A. I., Mukhitdinov T. M. Averaging of stochastic systems of integral-differential equations with "Poisson noise"  // Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 273–277.

Full text